State space collapse and diffusion approximation for a network operating under a fair bandwidth sharing policy

Kang, W. N., Kelly, F. P., Lee, N. H., Williams, R. J. . The Annals of Applied Probability 2009. 19 (5) :1719-1780

Locate this article in:

Bibtex

@article{CIS-256957,
  Author = {Kang, W. N. and Kelly, F. P. and Lee, N. H. and Williams, R. J.},
  Title = {State space collapse and diffusion approximation for a network operating under a fair bandwidth sharing policy},
  Journal = {The Annals of Applied Probability},
  Volume = {19},
  Number = {5},
  Year = {2009},
  Pages = {1719--1780},
  Keywords = {Reflected Brownian motion, fluid model, workload, Brownian model, invariant manifold, α-fair, simultaneous resource possession, multi-path routing, flow-level internet congestion control, product form stationary distribution, proportional fair sharing}
}

Similar articles